# SDR ASAA2014012806749

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580147
- Condition: Corroded
- Location: Bs 277.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE COMPARTMENT VERTICAL STIFFENER CORRODED AT BS 227.5 FWD SIDE OF BULKHEAD BL 0.  ACFT GROUNDED.  REMOVED CORRODED STIFFENER, FABRICATED, AND INSTALLED NEW STIFFNER IAW DWG 65-45801 AND SRM 51-40-02-0G-0.
